# SDR CA040818009

- Difficulty date: August 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 33,539 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 10878451
- Condition: Broken
- Location: Engine
- Component: Engine, R2800CB3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF FOR A PRACTICE, NR 2 ENGINE BACKFIRED. THE LOAD OF WATER WAS JETTISONED, THE ENGINE WAS SHUTDOWN AND THE PROPELLER WAS FEATHERED. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION BY MAINTENANCE CREW, A BROKEN LOW TENSION IGNITION LEAD WAS FOUND. THE LEAD WAS REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
